About a year ago following some unpleasant symptoms around my feet and up my legs I was diagnosed with pernicious anaemia and was given loading doses of vitamin B12 with regular follow up injections at the surgery. Since then I have been given cholestyramine to help with the so called itch of PBC which as some of you will know has instructions not to take other medications 1 hour prior or 4-6 hours after taking the solution.
I have not been getting the benefit from my B12 injections also the tingling I had in my feet going up my legs prior to diagnosis has seemingly returned.
Whilst doing some research on the internet I found that cholestyramine is a medicine that reduces the folate in the body or can make it harder for the folate harder to be absorbed. My B12 injections have always been scheduled in the morning and I just never thought about it being a problem. I know I will need to speak to the GP about the timing of the injections but I wonder if anyone has any experience of this and how do you manage it.
I hope I have explained myself clearly and would value your responses.